advertisement
Question
Posted by: Worried | 2007/12/18

Is it right to use 2 contraceptives

my doc put me on nordette on the 1st day of my period.that was 4 weeks ago and i am still bleeding.went to him again last week and he put me on depo and said it should stop it immediatly.it is tuesday and i am still bleeding.did the sonar and there was nothing wrong.he now gave me ovral and said i should take two for 3 days the bleeding will stop.my concern is, is this ok, will it not confuse my hormones even more?what can i use that will definatly stop them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Having had the Depo, this will last for 3 months. It often does stop bleeding but has not worked in your case. The Ovral is a short course which may or may not help. The other option is to just wait it out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement